# SDR 9513469760

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fs 1114
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK IN THE SHEAR CLIP ANGLE, FS 1114 AT LONGERON 15L.  REPAIRED CLIP (P/N 9912246-43) PER EA 97-100866.
